# SDR CALA2014060291191

- Difficulty date: June 1, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N537UA
- Make and model: Boeing 757222
- Aircraft serial: 25157
- Aircraft time: 74,177 hours, 27,076 cycles
- Engine: Pwa PW2040
- Engine time: 41,821 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

OIL LEAK ON NR 2 ENG.  EVIDENCE OF OIL WETNESS FROM BREATHER OUTLET.  CLEANED AREA, OIL CONSUMPTION IS NORMAL OK IAW AMM 79-00-95 PAGE 204, PARA F.
